MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC271000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thromboembolism (2654)
Date of Event 01/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: plc271200/(b)(6).Udi (b)(4).The gore® excluder® aaa endoprosthesis instructions for use (ifu) states that adverse events that may occur and/or require intervention include but are not limited to arterial or venous thrombosis and occlusion of device or native vessel.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The field sales associate (fsa) reported the following: on (b)(6) 2024, the patient was implanted with a gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.It was reported that on (b)(6) 2024, the patient presented with the implanted graft thrombosed in both iliac artery limbs and the main body of the graft had collapsed due to angulation of the aorta.On (b)(6) 2024, a reintervention of 24-hour lysis was initiated, blood flow was restored.On (b)(6) 2024, after lysis completed, a supra renal fixation cuff was implanted proximal to the implanted graft.An additional graft was implanted distally to extend the limb on the left side.The patient tolerated the reintervention.
 
Additional Manufacturer Narrative
Correction to description summary section b.
 
Event or Problem Description
The field sales associate (fsa) reported the following: on (b)(6) 2024, the patient was implanted with a gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.It was reported that on (b)(6) 2025, the patient presented with the implanted graft partially thrombosed in both iliac artery limbs and the main body of the graft had collapsed due to angulation of the aorta.On (b)(6) 2025, a reintervention of 24-hour lysis was initiated, resulting in the restoration of blood flow to the partially thrombosed area.On (b)(6) 2025, after lysis completed, a supra renal fixation cuff was implanted proximal to the implanted graft.An additional graft was implanted distally to extend the limb on the left side.The patient tolerated the reintervention.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21351577
Report Number3013164176-2025-02379
Device Sequence Number13012663
Product Code MIH
UDI-Device Identifier00733132618538
UDI-Public(01)00733132618538(17)271021
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLC271000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age68 YR
Patient SexMale